Communications in Mathematical Physics

Quantization of the Poisson ${\rm SU}(2)$ and its Poisson homogeneous space---the $2$-sphereWith an appendix by Jiang-Hua Lu and Alan Weinstein

Albert Jeu-Liang Sheu

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 135, Number 2 (1991), 217-232.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104202024

Mathematical Reviews number (MathSciNet)
MR1087382

Zentralblatt MATH identifier
0719.58042

Subjects
Primary: 58B30
Secondary: 46L80: $K$-theory and operator algebras (including cyclic theory) [See also 18F25, 19Kxx, 46M20, 55Rxx, 58J22] 46L87: Noncommutative differential geometry [See also 58B32, 58B34, 58J22] 58B25: Group structures and generalizations on infinite-dimensional manifolds [See also 22E65, 58D05] 81R50: Quantum groups and related algebraic methods [See also 16T20, 17B37] 81S10: Geometry and quantization, symplectic methods [See also 53D50]

Citation

Sheu, Albert Jeu-Liang. Quantization of the Poisson ${\rm SU}(2)$ and its Poisson homogeneous space---the $2$-sphere. Communications in Mathematical Physics 135 (1991), no. 2, 217--232. http://projecteuclid.org/euclid.cmp/1104202024.


Export citation